BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2004 Volume 16 >

Please use this identifier to cite or link to this item:

Title: A Stochastic Approach for Finding of Semantically Related Words
Authors: Noncheva, Veska
Gamallo, Pablo
Agustini, Alexandre
Lopes, Gabriel
Keywords: Syntactic Context
Semantic Preferences
Chi-Squared Goodness of Fit Test
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 16, No 1, (2004), 171p-182p
Abstract: Semantically related words are modelled as words having the same probability distribution on the set of syntactic contexts occurring in text corpora. A learning algorithm for finding of clusters of semantically related words is developed. In that algorithm Chi-Squared statistics is used as a performance measure.
Description: 2000 Mathematics Subject Classification: 62P99, 68T50
ISSN: 0204-9805
Appears in Collections:2004 Volume 16

Files in This Item:

File Description SizeFormat
Pliska-16-2004-171-182.pdf1.09 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License